# SDR AALA20140723004

- Difficulty date: July 20, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N662AA
- Make and model: Boeing 757223
- Aircraft serial: 25296
- Aircraft time: 69,320 hours, 23,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N56501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AROUND THE NUTPLATE HOLES ON FLOORBOARD SUPPORT.  R & R FLOORBOARD SUPPORT IAW AARD 51-00-05-01.
